American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>

[1] Søren Galatius and Oscar Randal-Williams. Detecting and realising characteristic classes of manifold bundles. Contemporary Mathematics 620 (2014) 99-110.
Book volume table of contents   
View Article: PDF

[2] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[3] Diarmuid Crowley and Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Trans. Amer. Math. Soc. 365 (2013) 3193-3225.
Abstract, references, and article information   
View Article: PDF

[4] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[5] Marcello Felisatti and Frank Neumann. Secondary theories for \'{e}tale groupoids. Contemporary Mathematics 571 (2012) 135-151.
Book volume table of contents   
View Article: PDF

[6] Daniel Lehmann. Residues in K-theory. Contemporary Mathematics 569 (2012) 101-114.
Book volume table of contents   
View Article: PDF

[7] Shuguang Wang. Objective B-fields and a Hitchin-Kobayashi correspondence. Trans. Amer. Math. Soc. 364 (2012) 2087-2107. MR 2869199.
Abstract, references, and article information   
View Article: PDF

[8] Đorđe Baralić, Branislav Prvulović, Gordana Stojanović, Siniša Vrećica and Rade Živaljević. Topological obstructions to totally skew embeddings. Trans. Amer. Math. Soc. 364 (2012) 2213-2226. MR 2869204.
Abstract, references, and article information   
View Article: PDF

[9] Zhaohu Nie. Secondary Chern-Euler forms and the law of vector fields. Proc. Amer. Math. Soc. 140 (2012) 1085-1096. MR 2869093.
Abstract, references, and article information   
View Article: PDF

[10] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[11] Howard Jacobowitz. Non-vanishing complex vector fields and the Euler characteristic. Proc. Amer. Math. Soc. 137 (2009) 3163-3165. MR 2506476.
Abstract, references, and article information   
View Article: PDF

[12] Ryoji Kasagawa. On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008) 4815-4839. MR 2403705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Howard Jacobowitz. Generic systems of co-rank one vector distributions. Trans. Amer. Math. Soc. 358 (2006) 4521-4531. MR 2231386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Soren Galatius, Ib Madsen and Ulrike Tillmann. Divisibility of the stable Miller-Morita-Mumford classes. J. Amer. Math. Soc. 19 (2006) 759-779. MR 2219303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Markus Banagl. On topological invariants of stratified maps with non-Witt target. Trans. Amer. Math. Soc. 358 (2006) 1921-1935. MR 2197435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Farber. Morse-Bott inequalities. Math. Surveys Monogr. 108 (2004) 227-231.
Book volume table of contents   
View Article: PDF

[22] Michael Farber. Lusternik-Schnirelman theory, closed 1-forms, and dynamics. Math. Surveys Monogr. 108 (2004) 159-204.
Book volume table of contents   
View Article: PDF

[23] Michael Farber. Morse-Bott functions on manifolds with corners. Math. Surveys Monogr. 108 (2004) 213-226.
Book volume table of contents   
View Article: PDF

[24] Michael Farber. Equivariant theory. Math. Surveys Monogr. 108 (2004) 99-111.
Book volume table of contents   
View Article: PDF

[25] Michael Farber. Manifolds with corners. Math. Surveys Monogr. 108 (2004) 205-211.
Book volume table of contents   
View Article: PDF

[26] Michael Farber. The universal complex. Math. Surveys Monogr. 108 (2004) 49-60.
Book volume table of contents   
View Article: PDF

[27] Michael Farber. The Novikov numbers. Math. Surveys Monogr. 108 (2004) 1-33.
Book volume table of contents   
View Article: PDF

[28] Michael Farber. The Novikov inequalities. Math. Surveys Monogr. 108 (2004) 35-48.
Book volume table of contents   
View Article: PDF

[29] Michael Farber. Relative Morse theory. Math. Surveys Monogr. 108 (2004) 233-237.
Book volume table of contents   
View Article: PDF

[30] Michael Farber. Bott-type inequalities. Math. Surveys Monogr. 108 (2004) 81-90.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>